Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 23, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Mar 27, 2017, 8:29 PM EDT for Breathitt County, Owsley County, Perry County, Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2017, 8:29 PM EDT (00:29 UTC)
- Expired
- Mar 27, 2017, 9:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Owsley County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 23 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 6:02 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
484
WUUS53 KJKL 280029
SVRJKL
KYC025-189-193-280115-
/O.NEW.KJKL.SV.W.0023.170328T0029Z-170328T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
829 PM EDT MON MAR 27 2017
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
East central Owsley County in southeastern Kentucky...
Northwestern Perry County in southeastern Kentucky...
Southwestern Breathitt County in southeastern Kentucky...
* Until 915 PM EDT
* At 828 PM EDT, a severe thunderstorm was located over Morris Fork,
or 11 miles southeast of Booneville, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Buckhorn, Altro, Bush Branch, Hardshell, Copland, Lamont, Wolf
Coal, Wilstacy, Beech, Dalesburg, Quicksand, Chavies, Canoe, Sikes,
Noble, Morris Fork, Dice, Valjean, Haddix and Crockettsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3732 8357 3745 8359 3758 8320 3732 8315
TIME...MOT...LOC 0028Z 257DEG 25KT 3739 8350
HAIL...1.00IN
WIND...60MPH
$$
SHALLENBERGER3 follow-up statements
182
WWUS53 KJKL 280054
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
854 PM EDT MON MAR 27 2017
KYC025-189-193-280115-
/O.CON.KJKL.SV.W.0023.000000T0000Z-170328T0115Z/
Owsley KY-Perry KY-Breathitt KY-
854 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EAST CENTRAL OWSLEY...NORTHWESTERN PERRY AND SOUTHWESTERN
BREATHITT COUNTIES...
At 854 PM EDT, a severe thunderstorm was located over Watts, or 8
miles southeast of Jackson, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buckhorn, Altro, Bush Branch, Hardshell, Copland, Lamont, Wolf Coal,
Wilstacy, Beech, Dalesburg, Quicksand, Chavies, Canoe, Sikes, Noble,
Morris Fork, Dice, Valjean, Haddix and Crockettsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3732 8357 3745 8359 3758 8320 3732 8315
TIME...MOT...LOC 0054Z 250DEG 25KT 3745 8330
HAIL...1.00IN
WIND...60MPH
$$
KAS351
WWUS53 KJKL 280105
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
905 PM EDT MON MAR 27 2017
KYC189-280115-
/O.CAN.KJKL.SV.W.0023.000000T0000Z-170328T0115Z/
Owsley KY-
905 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OWSLEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
southeastern Kentucky.
LAT...LON 3732 8346 3736 8349 3740 8354 3743 8354
3758 8320 3732 8315
TIME...MOT...LOC 0105Z 253DEG 25KT 3748 8321
$$
KYC025-193-280115-
/O.CON.KJKL.SV.W.0023.000000T0000Z-170328T0115Z/
Perry KY-Breathitt KY-
905 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN PERRY AND SOUTHWESTERN BREATHITT COUNTIES...
At 905 PM EDT, a severe thunderstorm was located over Noble, or 10
miles southeast of Jackson, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buckhorn, Altro, Bush Branch, Hardshell, Copland, Lamont, Wolf Coal,
Wilstacy, Beech, Dalesburg, Chavies, Canoe, Sikes, Noble, Dice,
Haddix, Crockettsville, Ned, Saldee and Clayhole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3732 8346 3736 8349 3740 8354 3743 8354
3758 8320 3732 8315
TIME...MOT...LOC 0105Z 253DEG 25KT 3748 8321
HAIL...1.00IN
WIND...60MPH
$$
KAS717
WWUS53 KJKL 280114
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
914 PM EDT MON MAR 27 2017
KYC025-193-280124-
/O.EXP.KJKL.SV.W.0023.000000T0000Z-170328T0115Z/
Perry KY-Breathitt KY-
914 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERRY AND
SOUTHWESTERN BREATHITT COUNTIES WILL EXPIRE AT 915 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
southeastern Kentucky.
LAT...LON 3732 8346 3736 8349 3740 8354 3743 8354
3758 8320 3732 8315
TIME...MOT...LOC 0114Z 257DEG 25KT 3749 8315
$$
KASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:59 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Mar 27, 4:59 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 459 PM EDT Mon Mar 27 2017 .SHORT TERM...(This evening through Tuesday night) Issued at 440 PM EDT MON MAR 27 2017 A shortwave trough is expected to dampen as it moves into the OH and TN Valley regions through tonight and then across the Appalachians on Tuesday morning and then the Eastern Seaboard by the end of the period. At the same time, a surface low will track near or north of the OH River through this evening and tonight and then into the mid Atlantic states through the end of the period. Height rises and mid and upper level ridging area expected behind the shortwave with surface high pressure nosing into the OH Valley on Tuesday night. Isolated to at times scattered convection continues to move across parts of central and eastern KY in advance of more organized convection over western and west central Ky and western and middle TN. This earlier convection has produced some hail across the region and marginally severe hail and some wind would appear to be a threat over the next couple of hours. MLCAPE of 500 to 1000 J/KG over the far south and MUCAPE of 500 to 1000 J/KG across the area combined with 35 to 40KT of 0-6km shear would support this although much of the area has been worked over and the southwest part of the area should be the first to destabilize again per RAP and model forecasts though much of the western part of the CWA is expected to reach ML or MUCAPE near 1000 J/KG for a time in the west. Satellite trends would also support another window for heating in the south. The far southwest counties remain in a Severe Thunderstorm Watch through 3Z. Trends will continue to be monitored for Severe thunderstorm chances further east, but much of this area has received convection this evening or in the case of the VA border counties has lower sfc dewpoints due to downsloping effects. Some of the convective allowing models bring the convection into east KY around 23Z to 01Z but weaken the eastern line segment as this will near sunset and boundary layer should begin to stabilize. The models generally take the westernmost line east or southeast with the recent HRRR runs favoring southeast while some previous runs brought some of that convection more toward Lake Cumberland. However, pending strength of cold pool, the first more northern line segment of convection may not weaken as quickly as models project as it moves in. Wind appears to be the primary threat with any of this convection with bowing line segments and possibly marginal hail from the strongest updrafts. Locally heavy rain will also be possible if storms could train in an area. Chances for thunderstorms will begin to diminish overnight with shower chances also decreasing late as well as the surface low tracks into the mid OH Valley and the cold front works into the area and the axis of the 500 mb trough approaches. Chances for convection will decrease through the day on Tuesday as the trough and low pressure system exit to the east and northeast and mid and upper level as well as sfc high pressure begin to build in. Low level moisture is expected to linger well into Tuesday night, but if the low clouds thin, radiational fog will be possible and subsidence could bring some stratus build down late Tuesday night. .LONG TERM...(Wednesday through Monday) Issued at 310 PM EDT MON MAR 27 2017 The extended period should once again feature good chances for showers and thunderstorms from late Thursday morning through early Friday evening. The trigger for this activity will likely be a slow moving area of low pressure that is progged to move across the Tennessee and lower Ohio Valley regions. The slow forward motion of the system should keep rain in eastern Kentucky through Saturday morning. Thunderstorm chances should come to an end around 0Z Saturday, as the best upper level support and overall lift should be east of the area as the low pressure system moves off to our east. The rain should begin quickly tapering off around dawn Saturday morning, with the rain being completely out of the area before noon on Saturday. The weather should remain dry from Saturday afternoon through late Sunday night, as an area of high pressure settles over the region. Our next round of rain could move into eastern Kentucky very early Monday morning, but due a lot of uncertainty still exists that far out in the period. Temperatures will continue to run well above normal, with daily highs ranging from the mid to around 70 on most days. Thursday looks to be by far the warmest day, with forecast highs on that day in the 70s. Nightly lows should generally be in the 40s and 50s. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 230 PM EDT MON MAR 27 2017 Showers and some thunderstorms will affect JKL and SJS early in the period per recent radar and short term model trends. Otherwise, a VCTS will suffice at the remainder of the TAF sites through the period as a low pressure system and upper level trough approach. More organized convection is expected to arrive 22Z to 23Z in the west near SME and then move across the area through 6Z to 8Z. This will at least lower conditions to MVFR if not IFR for a while during the 6Z to 18Z period as the lower levels saturate. Thunderstorms could also produce gusty winds and lower VIS at the TAF sites, between 22Z and 4Z, but confidence in this timing is not high enough to include attm. Once the MVFR or IFR develops during the 6Z to 12Z period, it should linger through the end of the period. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JP LONG TERM...AR AVIATION...JP
Hazardous weather outlook, Mar 27, 6:20 PM EDT, 2 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 620 PM EDT Mon Mar 27 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>118-281100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, and Whitesburg 620 PM EDT Mon Mar 27 2017 ...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible through tonight. Some thunderstorms may become severe and produce damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible at times early Tuesday, and also Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail. KYZ119-120-281100- Martin-Pike- Including the cities of Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 620 PM EDT Mon Mar 27 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible through tonight. A few storms could push severe limits through this evening and produce damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible at times early Tuesday, and also Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail. JP/GEOGERIAN
In the hours before
Special weather statement, Mar 27, 7:08 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
708 PM EDT MON MAR 27 2017
KYZ058-068-069-272330-
Jackson-Estill-Rockcastle-
708 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ESTILL...
NORTHWESTERN JACKSON AND ROCKCASTLE COUNTIES...
At 707 PM EDT, a strong thunderstorm was located over Renfro Valley,
or over Mount Vernon, moving northeast at 35 mph.
Wind gusts of 30 to 40 mph and penny to nickel size hail are
possible with this storm.
Locations impacted include...
Mount Vernon, Boone, Sand Springs, Donaro, Bummer, Threelinks,
Robinet, Kings Station, Roundstone, Spiro, Wabp, Climax, Hansford,
Renfro Valley, Willailla, Disputanta, Brazil, Shirley, Drip Rock and
Pine Hill.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3739 8448 3748 8441 3748 8437 3754 8435
3753 8430 3752 8430 3751 8426 3752 8420
3756 8416 3757 8409 3764 8413 3767 8409
3771 8409 3758 8390 3723 8428 3728 8445
3733 8450
TIME...MOT...LOC 2307Z 220DEG 31KT 3740 8433
JPLocal storm report, Mar 27, 7:22 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
722 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL EAST BERNSTADT 37.19N 84.12W
03/27/2017 E1.25 INCH LAUREL KY PUBLIC
HAIL COVERED THE GROUND.
&&
JPSpecial weather statement, Mar 27, 7:37 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service JACKSON KY
737 PM EDT MON MAR 27 2017
KYZ058-068-069-079-080-084>087-116-280030-
Jackson-Whitley-Clay-McCreary-Knox-Estill-Bell-Rockcastle-Laurel-
Pulaski-
737 PM EDT MON MAR 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAUREL...BELL...KNOX...
SOUTHWESTERN ESTILL...JACKSON...MCCREARY...PULASKI...WHITLEY...
ROCKCASTLE AND SOUTHWESTERN CLAY COUNTIES...
At 736 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Indian Lakes Park to near Ruth to
near Sloans Valley to near Cumberland Falls S.P. to near Red Ash.
Movement was east at 45 mph.
Wind gusts as highs as 40 to 50 mph and dime size hail are possible
with these storms.
Locations impacted include...
Somerset, London, Williamsburg, Barbourville, Irvine, Mount Vernon,
Pineville, Manchester, McKee, Whitley City, Boone, Science Hill,
Burnside, Ravenna, Donaro, Bummer, Fariston, Brightshade, Varilla and
Swan Lake.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3660 8442 3677 8454 3705 8467 3731 8463
3736 8456 3734 8450 3748 8445 3747 8438
3754 8435 3751 8426 3756 8409 3764 8413
3768 8410 3778 8392 3775 8387 3739 8392
3726 8388 3716 8372 3670 8348 3658 8395
TIME...MOT...LOC 2336Z 254DEG 38KT 3739 8450 3710 8454 3698 8450 3688
8434 3656 8415
JPLocal storm report, Mar 27, 7:50 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
750 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL ANNVILLE 37.32N 83.96W
03/27/2017 E1.50 INCH JACKSON KY PUBLIC
&&
JPLocal storm report, Mar 27, 8:11 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
811 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL TRIXIE 37.34N 83.67W
03/27/2017 E0.50 INCH CLAY KY TRAINED SPOTTER
&&
GEOGERIANSpecial weather statement, Mar 27, 8:25 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service JACKSON KY
825 PM EDT MON MAR 27 2017
KYZ044-050>052-058>060-106-108-280100-
Rowan-Montgomery-Menifee-Estill-Morgan-Bath-Fleming-Powell-Wolfe-
825 PM EDT MON MAR 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT POWELL...EASTERN
MONTGOMERY...NORTHWESTERN MORGAN...BATH...CENTRAL ESTILL...MENIFEE...
FLEMING...ROWAN AND NORTHWESTERN WOLFE COUNTIES...
At 825 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fairview to Oggs Station to Shade.
Movement was northeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Morehead, Stanton, Flemingsburg, Owingsville, Frenchburg, Marshall,
Jeffersonville, Camargo, Clay City, Ravenna, Wellington, Sharpsburg,
Salt Lick, Campsites in the Indian Creek area of the Daniel Boone
National Forrest, Fairview, Pilot, Zag, Pecks Ridge, Bowen and
Cornwell.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3849 8359 3843 8358 3838 8345 3840 8341
3832 8334 3810 8329 3782 8342 3771 8370
3772 8374 3761 8397 3800 8390 3821 8395
3832 8384 3836 8388 3835 8390 3836 8392
3845 8398 3849 8393 3846 8385 3852 8364
TIME...MOT...LOC 0025Z 236DEG 46KT 3850 8392 3802 8382 3763 8388
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:06 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 24 min |
| Mar 27, 8:13 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Lee, Owsley, Perry | 2 hr |
| Mar 27, 8:23 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Lee, Owsley and 2 more | 52 min |
| Mar 27, 8:25 PM EDT | Special Weather Statement | JKL | Bath, Fleming, Menifee, Powell, Rowan | 35 min |
| Mar 27, 8:51 PM EDT | Special Weather Statement | JKL | Letcher | 24 min |
| Mar 27, 8:58 PM EDT | Special Weather Statement | JKL | Magoffin | 32 min |
| Mar 27, 9:11 PM EDT | Special Weather Statement | JKL | Magoffin | 34 min |
| Mar 27, 9:38 PM EDT | Special Weather Statement | JKL | Floyd | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.